MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Blurred Vision (2137); Shaking/Tremors (2515)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-59-improper storage conditions.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for e-3 as soon as test strip was inserted in machine accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling clamminess, shakiness and blurred vision.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.However strips were exposed to extreme heat in car lot# rv5222.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of 132mg/dl using true track meter and a new bottle of strips lot#rv5222 that have not been compromised.The test strip lot manufacturer's expiration date is 06/27/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7980814
Report Number1000113657-2018-01066
Device Sequence Number1131860
Product Code NBW
UDI-Device Identifier00010939755339
UDI-Public(01)00010939755339
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5222
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1